# SDR CALA9601303

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

THE NR 2 ENGINE FAILED AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO SJU WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE 13TH STAGE DUCT BLOWN.  THE NR 2 ENGINE WILL BE REMOVED AND REPLACED.
